Lemsip Max Decongestant Cold and Flu hot Drink Honey and Ginger is for the temporary relief of symptoms of cold and flu, including body aches and pains, sore throat, headache, sinus and nasal congestion.
1 Blocked or runny nose.
2 Headaches.
3 Sore Throat.
4 Body aches & pains.
5 Reduces fever.
10 Packs
10 Sachets
- Keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.
How much to take:
- For adults and children over 12 years old: 1 sachet.
- Dosage may be repeated every 4-6 hours as necessary. Maximum 4 sachet in 24 hours.
Sachet is safety sealed - do not use if torn or damaged.
Supplied by: Reckitt Benckiser
This product does not contain Gluten.
Do not:
- use in children 12 years and under.
- use more than one sachet per dose.
- give or take with other products containing paracetamol.
Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48 hours.
Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of a common cold.
- Unless a doctor has advised: Do not use if you have liver or kidney problems.
- Not recommended during breastfeeding
While using this product
! This product may cause sleeplessness
! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice.
! Phenylketonurics are warned that this product contains aspartame.
! Keep out of reach and sight of children.
Ascorbic acid,
Caster sugar,
Pulverised sucrose ,
Citric acid anhydrous,
Sodium citrate,
Flavour,
Aspartame,
Saccharin sodium,
Natural Carotene,
Curcumin Blend,
Caramel
paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg
Contains total sugars 2.3g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Information sourced from the manufacturer. Always check the manufacturer instructions before using
Contact the pharmacist via Email or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.
Contact the pharmacist via Email pharmacist@galluzzoschemist.com.au or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.